• Log in with Facebook Log in with Twitter Log In with Google      Sign In    
  • Create Account
  LongeCity
              Advocacy & Research for Unlimited Lifespans

Photo
- - - - -

Armodafinil, circadian rhythm and delayed effect

modafinil eugeroic circadian rhythm delayed armodafinil

  • Please log in to reply
No replies to this topic

#1 Valvolt

  • Guest
  • 4 posts
  • 2
  • Location:Catania
  • NO

Posted 15 June 2021 - 05:48 PM


Greetings all.

I've been trying Armodafinil lately, and even at a very low dosage (25mg) I notice a weird effect from it.

In the morning I have brain fog, and sometimes it fixes itself when I have lunch at 1 pm.

When it doesn't, I have to wait until I have my training session at 6pm, a shower and then dinner afterwards.

After I have dinner, it works as intended.
 

What could be causing this?

I've thought about hte following options:

  • Too high Glutamate and/or Cortisol in the morning
  • Messed up circadian rhythm

I know it's not just the exercise, because if I train in the early morning then I get brain fog...
 







Also tagged with one or more of these keywords: modafinil, eugeroic, circadian rhythm, delayed, armodafinil

0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users